# SDR COMA9531210

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bearings
- Part number: 12008898001
- Condition: Seized
- Location: Lt Elev Tab
- Component: Emb, 1201129500
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH FLAPS AT 35 DEGREES, THE ELEVATORS REQUIRE EXCESSIVE CONTROL TO FORCE BOTH NOSE DOWN AND NOSE UP DURING FLARE.  REPLACED SEIZED BEARINGS ON LEFT ELEVATOR TRIM TAB.
